By making use of known identities of terminating well-poised $q$-series,
we shall demonstrate several remarkable summation formulae involving
products of two Fibonomial/Lucanomial coefficients or quotients
of two such coefficients over a third one.
Chu, W., & Kılıç, E. (2023). Fibonomial and Lucanomial sums through well-poised $q$-series. Hacettepe Journal of Mathematics and Statistics, 52(1), 62-72. https://doi.org/10.15672/hujms.1066540
AMA
Chu W, Kılıç E. Fibonomial and Lucanomial sums through well-poised $q$-series. Hacettepe Journal of Mathematics and Statistics. February 2023;52(1):62-72. doi:10.15672/hujms.1066540
Chicago
Chu, Wenchang, and Emrah Kılıç. “Fibonomial and Lucanomial Sums through Well-Poised $q$-Series”. Hacettepe Journal of Mathematics and Statistics 52, no. 1 (February 2023): 62-72. https://doi.org/10.15672/hujms.1066540.
EndNote
Chu W, Kılıç E (February 1, 2023) Fibonomial and Lucanomial sums through well-poised $q$-series. Hacettepe Journal of Mathematics and Statistics 52 1 62–72.
IEEE
W. Chu and E. Kılıç, “Fibonomial and Lucanomial sums through well-poised $q$-series”, Hacettepe Journal of Mathematics and Statistics, vol. 52, no. 1, pp. 62–72, 2023, doi: 10.15672/hujms.1066540.
ISNAD
Chu, Wenchang - Kılıç, Emrah. “Fibonomial and Lucanomial Sums through Well-Poised $q$-Series”. Hacettepe Journal of Mathematics and Statistics 52/1 (February 2023), 62-72. https://doi.org/10.15672/hujms.1066540.
JAMA
Chu W, Kılıç E. Fibonomial and Lucanomial sums through well-poised $q$-series. Hacettepe Journal of Mathematics and Statistics. 2023;52:62–72.
MLA
Chu, Wenchang and Emrah Kılıç. “Fibonomial and Lucanomial Sums through Well-Poised $q$-Series”. Hacettepe Journal of Mathematics and Statistics, vol. 52, no. 1, 2023, pp. 62-72, doi:10.15672/hujms.1066540.
Vancouver
Chu W, Kılıç E. Fibonomial and Lucanomial sums through well-poised $q$-series. Hacettepe Journal of Mathematics and Statistics. 2023;52(1):62-7.